Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Resolution of hematoma - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Brain and Spine
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions

Doctor :   Hi
Doctor :   How can I help you?
User :   Hi! I would like to know waht are the ways to reduce spasticity in a patient with head injury
User :   *what
Doctor :   The ways of reducing the spasticity in a patient with head injury are anti spastic drugs, anti epileptic drugs symptomatically
Doctor :   and the cause to the taken care of
User :   what about physiotherapy
User :   the cause is a sub dural haematoma. and how can one predict the prognosis in such a case
Doctor :   yes physio therapy is also the part of it
Doctor :   it is again under symtomatic treatment
Doctor :   Resolution of hematoma depends on the size of the hematoma
User :   What are the signs that the condition is resolving
Doctor :   What are his present symptoms and signs apart from the spasticity
User :   well, he s in a coma... not oriented.... but eyes open and sometimes responds to commands
Doctor :   If you can tell me those I can give you a good answer rather than me saying some things which the person is not having rt now
User :   upper limbs spastic and in flexion contacture
Doctor :   Ok

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor